# SDR ABXA201011120147

- Difficulty date: November 3, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 52,201 hours, 39,997 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T220816
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT I/B AUX TRACK ATTACH FITTING I/B RIB HAS CORROSION UNDER PANEL ATTACH NUT PLATES.  REMOVED AND REPLACED RIB ON NR 9 SLAT I/B AUX TRACK ATTACH FITTING IAW B767 SRM 57-40-02.
